MathSciNet Relay Station
MathSciNet bibliographic data
MR328900 (48 #7242) 54H25 (54F05 54F20)
Muenzenberger, T. B.; Smithson, R. E. Fixed point structures. Trans. Amer. Math. Soc. 184 (1973), 153–173 (1974).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement